Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Exponential growth of spaces without conjugate points

Author: N. D. Lebedeva
Translated by: N. Yu. Netsvetaev
Original publication: Algebra i Analiz, tom 15 (2003), nomer 1.
Journal: St. Petersburg Math. J. 15 (2004), 127-137
MSC (2000): Primary 52B70
Published electronically: December 31, 2003
MathSciNet review: 1979721
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 52B70

Retrieve articles in all journals with MSC (2000): 52B70

Additional Information

N. D. Lebedeva
Affiliation: St. Petersburg State University, Department of Mathematics and Mechanics, Universitetskiĭ pr. 28, St. Petersburg 198504, Russia

Keywords: Polyhedral space, volume entropy, conjugate points
Received by editor(s): September 2, 2002
Published electronically: December 31, 2003
Additional Notes: Partially supported by RFBR (grants nos. 02-01-00090 and 00-15-96024) and by CRDF (grant no. RM1-2381-ST-02).
Article copyright: © Copyright 2003 American Mathematical Society